RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 5, Pages 714–716 (Mi de10386)  

Short Communications

An Inverse Problem for Stochastic Differential Systems

M. I. Tleubergenov

Institute of Mathematics, Ministry of Education and Science of the Republic of Kazakhstan, Almaty

Full text: PDF file (349 kB)

English version:
Differential Equations, 2001, 37:5, 751–753

Bibliographic databases:

UDC: 517.925.5:519.216
Received: 20.12.1999

Citation: M. I. Tleubergenov, “An Inverse Problem for Stochastic Differential Systems”, Differ. Uravn., 37:5 (2001), 714–716; Differ. Equ., 37:5 (2001), 751–753

Citation in format AMSBIB
\Bibitem{Tle01}
\by M.~I.~Tleubergenov
\paper An Inverse Problem for Stochastic Differential Systems
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 5
\pages 714--716
\mathnet{http://mi.mathnet.ru/de10386}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1850736}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 5
\pages 751--753
\crossref{https://doi.org/10.1023/A:1019285119532}


Linking options:
  • http://mi.mathnet.ru/eng/de10386
  • http://mi.mathnet.ru/eng/de/v37/i5/p714

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:60
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019